Four weeks ago i received juvederm fillers and was very unhappy the way they turned out..i feel it was put in the wrong place..I went to see a doctor two days ago who injected me with hyluronadase.After a few hours i noticed a massive 'like' bruise on my face which has spread from the area that was treated down to my chin.I did bruise with the fillers but not as bad, it was more lumpy and take a fews weeks to settle however i needed the filler dissolved as it created another 'fold' in my skin wh
Can Hyluronadase Injections Used to Dissolve Juvederm Filler Nasolabial Folds) Cause Tyndall Effect
Doctor Answers (1)
Tyndall effect and hyauronidase
Hyaluronidase dissolves hyaluronic acid fillers. It should not cause a tyndall effect. Filler material can.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.